# SDR CA090109007

- Difficulty date: December 20, 2008
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 913 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Housing
- Part number: F4M460701
- Condition: Cracked
- Location: Starter Gen
- Part time: 369 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND ON THE BENDIX HOUSING.
